# SDR 07FDEA02962

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201466
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN MAIN FLOOR STRUCTURE STA 856 TO 861, RBL 46 , WL 208, SEAT TRACK I/B   FLANGE CORRODED ON UPPER SURFACE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, ORG THICKNESS .100".  REMOVED THICKNESS .073", LOSS OF 27 PERCENT, REF SRM 53-10-01 FIG.  REMOVED AND FAB, NEW SEAT TRACK.  INSTALLED NEW SEAT TRACK, REF SRM 51-30-2.  REPAIR IS CLASSIFED AS MAJOR.
